RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1977, Volume 102(144), Number 4, Pages 475–498 (Mi msb2687)  

This article is cited in 3 scientific papers (total in 3 papers)

Compound operator equations in generalized derivatives and their applications to Appell sequences

Yu. F. Korobeinik


Abstract: Let $E$ be a vector space of sequences of numbers, containing all of the basis vectors $e_k$, with the Köthe topology $\nu$; let $\{f_k\}$ be a fixed sequence of nonzero complex numbers; let $D$ be a Gel'fond–Leont'ev generalized differentiation operator:
$$ (Dc)_k=\frac{f_k}{f_{k+1}}c_{k+1},\qquad k=0,1,2,…, $$
and let $p$ be an operator of the form $(p_c)_m=(-1)^m, m=0,1,…$ .
In this work there is an investigation of an infinite-order operator
$$ Lc=\sum_{k=0}^\infty a_kD^kc+\sum_{k=0}^\infty b_kD^kP_c. $$

Under rather general assumptions it is shown that $L_0$ is an epimorphism of $(E,\nu)$, and the kernel is described; conditions are established for $L_0$ to be an isomorphism of $(E,\nu)$.
On the basis of these results criteria are found for an Appell sequence to be a quasi-power basis or representing system in $(E,\nu)$.
Bibliography: 16 titles.

Full text: PDF file (2239 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1977, 31:4, 425–443

Bibliographic databases:

UDC: 517.947.35
MSC: 46A45, 47A50, 46A35
Received: 02.12.1975

Citation: Yu. F. Korobeinik, “Compound operator equations in generalized derivatives and their applications to Appell sequences”, Mat. Sb. (N.S.), 102(144):4 (1977), 475–498; Math. USSR-Sb., 31:4 (1977), 425–443

Citation in format AMSBIB
\Bibitem{Kor77}
\by Yu.~F.~Korobeinik
\paper Compound operator equations in generalized derivatives and their applications to Appell sequences
\jour Mat. Sb. (N.S.)
\yr 1977
\vol 102(144)
\issue 4
\pages 475--498
\mathnet{http://mi.mathnet.ru/msb2687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=467383}
\zmath{https://zbmath.org/?q=an:0355.47030|0388.47026}
\transl
\jour Math. USSR-Sb.
\yr 1977
\vol 31
\issue 4
\pages 425--443
\crossref{https://doi.org/10.1070/SM1977v031n04ABEH003714}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1977GB39600001}


Linking options:
  • http://mi.mathnet.ru/eng/msb2687
  • http://mi.mathnet.ru/eng/msb/v144/i4/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “Representing systems”, Russian Math. Surveys, 36:1 (1981), 75–137  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. MALDONADO, J. PRADA, M. J. SENOSIAIN, “APPELL BASES ON SEQUENCE SPACES”, J. Nonlinear Math. Phys, 18:supp01 (2011), 189  crossref  mathscinet  zmath
    3. M. Maldonado, J. Prada, M. J. Senosiain, “Generalized Appell bases”, Math. Nachr, 2013, n/a  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:286
    Full text:84
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020